Group divisible designs with dual properties

Research output: Contribution to journalArticlepeer-review

56 Downloads (Pure)

Abstract

Necessary and sufficient conditions are given for a square group divisible design to have a group divisible dual, and the structure of such designs is examined.
Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalMitteilungen aus dem Mathematischen Seminar Giessen
Volume165
Publication statusPublished - 1984

Keywords

  • Group divisible designs

Cite this